Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can you cut latuda 40 mg dosage into half?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2604 Questions
Can you cut latuda 40 mg in half
Posted Thu, 30 Jan 2014 in Medicines and Side Effects
Answered by Dr. Anshul Varshney 22 minutes later
Brief Answer: Dose modification should be under guidance Detailed Answer: Dear Friend Welcome to XXXXXXX I understand your concern. But you have not mentioned any details like for what illness you are taking it and since how long. In general cutting down dose of anti psycotics is a good idea but should be done based on clinical improvement and judgement by a psychiatrist. If you feel that you can do with lesser dosage you should consult your psychiatrist for dose modification. I hope I am able to answer your query , still if you have any query ask me.
Above answer was peer-reviewed by
Follow-up: Can you cut latuda 40 mg dosage into half? 3 hours later
I was thinking of taking latuda twice a day because I was having side effects. my psychiatrist said those pills could not be cut in half and should be taking in the evening. So I was wondering if they could be halved and taking twice a day.
Answered by Dr. Anshul Varshney 39 minutes later
Brief Answer: Detail follows. Detailed Answer: Actually these pills have there cumulative effect. And also they get release and show there effect like a shot. So it's important to take them as advised. However if side effects are very troublesome you may try taking in divided doses. If you get good results you may continue. I personally don't mind splitting it in two doses if side effects are troublesome. I have seen patients who get the same effects in divided doses and also have seen patients who say that drug is not working this way. Good Luck If you don't have any further query , you may please close the discussion and rate it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor